Announcement

Collapse

Registration by Invite Only

Because of the email regisration being abused, registration will be by invitation only.
The Invitation must come from a No Bull member of 1 year or more, and it must be sent to Jen directly with an email address and username of the invitee.

Thanks for your cooperation.
See more
See less

injection site swelling, help!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • injection site swelling, help!

    so my FRIEND used a 30 gauge slin pin to inject some sust about a week ago, and since then the lump and swelling and pain has not gone away, doesnt seem to be infected due to no redness, no itching, it is just swollen and very painful, i think what happened was it didnt get all the way into the muscle and is basically just sitting in the sub q fat in his leg. it doesnt seem to be getting any smaller and pain is just as bad if not worse after 6 days, any help? any suggestions on how to make it go down??

  • #2
    hello? no one has any suggestions?? seriously?

    Comment


    • #3
      kopperman..... have him massage the site and use hot and cold compresses alternating to get the swelling to go down... it will go away if it already hasn't due to this post being almost a month ago. he should use 22 gauge 1.5 and go deep in to the tissue..... also switching sites depending on what your working on in the gym helps as well... hope im not to late...
      BIG Mike

      Comment


      • #4
        Originally posted by bigmike22 View Post
        kopperman..... have him massage the site and use hot and cold compresses alternating to get the swelling to go down... it will go away if it already hasn't due to this post being almost a month ago. he should use 22 gauge 1.5 and go deep in to the tissue..... also switching sites depending on what your working on in the gym helps as well... hope im not to late...
        Cant say what to do.... need to see the patient.. If not an abscesss? I would see a good general surgeon.. DR O
        Stay Strong and Healthy,

        Dr O

        http://www.metabolicdoc.com

        Comment


        • #5
          hey this happened to me before stupid early rokkie error lol i did the same thing and injected sust with insulin needle lol ofcourse i got the lump and it was infected. went to see a doctor and they gave me antibiotics for it which helped. BUT what i found helped the best was to use one of those red heating pad things where u just fill it with hot water. Since the SUSTANON IS OIL BASED heat helps break down the oil and thin it out thuss will make the lump dissapear. GL!!

          Comment


          • #6
            Originally posted by kopperman View Post
            so my FRIEND used a 30 gauge slin pin to inject some sust about a week ago, and since then the lump and swelling and pain has not gone away, doesnt seem to be infected due to no redness, no itching, it is just swollen and very painful, i think what happened was it didnt get all the way into the muscle and is basically just sitting in the sub q fat in his leg. it doesnt seem to be getting any smaller and pain is just as bad if not worse after 6 days, any help? any suggestions on how to make it go down??
            This is called a sterile abscess and is classic with oil based drugs!! This is why I dont like IM in the Glutes...I understand you mentioned the leg.....can happen any where. and yes, more prone in sub q fat!!! try heating pad, as some one here mentioned, smart and if not fully resolved, see a good dermatologist or general surgeon!! also can cause scar tissue and and granuloma formation!! Real question Bro.. thank you !!! Dr O
            Stay Strong and Healthy,

            Dr O

            http://www.metabolicdoc.com

            Comment


            • #7
              had that happen to me with a batch of test i put to much ba in shit hurts but it'll go away

              Comment


              • #8
                Originally posted by ThaNewGuy View Post
                had that happen to me with a batch of test i put to much ba in shit hurts but it'll go away
                Dr O
                Stay Strong and Healthy,

                Dr O

                http://www.metabolicdoc.com

                Comment


                • #9
                  With my experience with this, the only time this has happened to me is when I injected too fast and the oils leaked into my sub q, causing it to swell and get very red. Not to mention it hurt like a b****. To me, if you're injecting any oils with a slin pin, you're either ignorant or uneducated on the matter; just like I was when I was a rook. Word of advice, do your homework before you stick foreign objects into your skin! The only other problems I hear with that kind of side effect is injecting shitty gear. Best of luck to ya!

                  Comment


                  • #10
                    Originally posted by MuscleHamster View Post
                    With my experience with this, the only time this has happened to me is when I injected too fast and the oils leaked into my sub q, causing it to swell and get very red. Not to mention it hurt like a b****. To me, if you're injecting any oils with a slin pin, you're either ignorant or uneducated on the matter; just like I was when I was a rook. Word of advice, do your homework before you stick foreign objects into your skin! The only other problems I hear with that kind of side effect is injecting shitty gear. Best of luck to ya!
                    Injecting with a slin pin is pretty common and accepted depending on the type of gear. Seems like your ignorant and uneducated. Seriously..... Read a little more

                    Comment


                    • #11
                      kopperman..... have him massage the site and use hot and cold compresses alternating to get the swelling to go down... it will go away if it already hasn't due to this post being almost a month ago. he should use 22 gauge 1.5 and go deep in to the tissue..... also switching sites depending on what your working on in the gym helps as well... hope im not to late...

                      Comment


                      • #12
                        Originally posted by Roger5724 View Post
                        kopperman..... have him massage the site and use hot and cold compresses alternating to get the swelling to go down... it will go away if it already hasn't due to this post being almost a month ago. he should use 22 gauge 1.5 and go deep in to the tissue..... also switching sites depending on what your working on in the gym helps as well... hope im not to late...
                        Guys, this is not a complex issue!!! We all know that UG gear can have bacteria counts too high!!!! Thats #1 problem.. and as I said, sterile absess is next issue... True, sq injections of oil based drug will most of the time be absorbed, but can be a problem and very painful. The warm compress and NSIADS are a good idea. See a Doc if does not resolve! And please come of UG gear and see a Doc for HRT !! I think many Docs in the USA will work with most guys!! Dont do the "anti-ageing" docs... they really scare me!!!

                        The USA is really changing with HRT and MEN!!! Good times ahead!!

                        Dr O
                        Stay Strong and Healthy,

                        Dr O

                        http://www.metabolicdoc.com

                        Comment


                        • #13
                          ok, so I noticed a large lump forming in the upper outer quadrant of my left buttock about a month ago. I have not injected anything in three months. right now it is about a golf ball size and hard, is not painful or red. I always bury my needle(22g 1 inch) when injecting and rotate sites. I have done a z-pac about two months ago. I have injected deca and test e for a 10 week cycle, this was my last cycle that ended about 3 months ago. Have tried massaging and heat. What should my next step be?

                          Comment


                          • #14
                            get antibiotics. you have an infection (cellulitis) probably caused by a staph infection

                            Comment


                            • #15
                              one week later, no change in status of the lump. started a round of amoxicillin today. hopefully I dont need this drained

                              Comment

                              Working...
                              X